# SDR ASAA2021100536210

- Difficulty date: October 5, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 39,634 hours, 11,476 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 2088
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 91,683 hours, 42,225 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING AFTER START CHECKLIST LEFT PACK LIGHT CAME ON. LIGHT WENT OUT WHEN MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED LH PACK TCV AS REQUIRED REF B737-800 AMM 21-51-10-000-801 LEAK CKD GOOD NO LEAKS NOTED. PERFORMED BITE CK NO FAULTS FOUND REF AMM 21-61-00-700-806-002.
